# SDR HALA2011031500128

- Difficulty date: March 15, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 82,016 hours, 14,813 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Relay
- Part number: 0856LU6
- Part serial: 101068
- Condition: Malfunctioned
- Location: Pitot Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS,  F/O PITOT EICAS MESSAGE ILLUMINATED AFTER TAKEOFF.  R & R RELAY K310 AND R & R F/O PITOT STATIC PROBE IAW 34-11-01.  PERFORMED TEST AND LEAK CK, OPS CK NML, OK FOR SERVICE RELAY K310 REF WDM 30-31-21.
